Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: DOES SWITCHING MEDS EASE WITHDRAWAL ? HELP !!! Tony C.

Posted by traveler on July 22, 2004, at 10:58:35

In reply to Re: DOES SWITCHING MEDS EASE WITHDRAWAL ? HELP !!!, posted by Tony C. on July 21, 2004, at 22:04:00

Hi Tony
It sounds like you have really been struggling to get off Serzone. When I tried to do it the first time I had a really tough time too. The funny thing is, the doctor told me I should experience no withdrawal and it would be easy. Not true!! Anyway, I decided I wanted to have a baby and Serzone was not a good choice for pregnancy. So, we decided to augment with a little prozac (in the morning). First I went off the trazadone - which I was taking at night. Then I started to cut my day dose - my anxiety cropped up mostly at night, so that is why we decided to drop the daytime dose. It could be different for you. I went down 25 mg every three weeks - oh from 450 mg of serzone and 50 mg of trazadone. Eventually, I came off the serzone. I was still having a bit of trouble sleeping, so I took .5 mg of Klonopin at night - until I could come off the prozac, which I finally did. Now my last hurdle is the Klonopin, which I am still working on. How are things going for you? It is difficult, but it is possible. I also take a number of supplements and exercise at least one hour per day. Good luck, let me know how it is going...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:traveler thread:368612
URL: http://www.dr-bob.org/babble/20040719/msgs/368935.html